# SDR ASAA2019123061729

- Difficulty date: December 26, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,326 hours, 10,922 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN5569
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 71,434 hours, 25,499 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FMC FAULT 75-20832 "T3 SIGNAL IS OUT OF RANGE" FOUND ON LEGS 0-10. LONG TERM FAULT. DEFFERED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC PER B737-800 AMM 73-21-60-000-801-F00/73-21-60-400-801-F00. OPS CKS GOOD.
